Journal of Symbolic Logic 46 (1):165-166 (1981)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273272
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 59,827
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Rekursive Funktionen.Ann S. Ferebee - 1981 - Journal of Symbolic Logic 46 (1):165-166.
Graphschemata und rekursive funktionen.von Rózsa Péter - 1958 - Dialectica 12 (3‐4):373-393.
Graphschemata Und Rekursive Funktionen.Paul Axt - 1962 - Journal of Symbolic Logic 27 (1):83-83.
Rekursive Funktionen in der Komputer-Theorie.[author unknown] - 1978 - Journal of Symbolic Logic 43 (1):154-154.
Prädikatenlogik und theorie der rekursiven funktionen.Hans Hermes - 1968 - In Raymond Klibansky (ed.), Contemporary Philosophy. Firenze, la Nuova Italia. pp. 1--254.

Analytics

Added to PP index
2013-11-03

Total views
27 ( #394,492 of 2,432,727 )

Recent downloads (6 months)
1 ( #464,418 of 2,432,727 )

How can I increase my downloads?

Downloads

My notes